# SDR SWAA2015120846883

- Difficulty date: October 26, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737790
- Aircraft serial: 30036
- Aircraft time: 34,607 hours, 24,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 141A5762U39
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL SUPPORT CLIP, CORRODED AT BS 775, RBL 20.  R & R CLIP IAW SRM.
